### Curriculum Implementation Support Program (CISP) Workshop in Medical Education Technologies at N.C. Medical College and Hospital, Israna, Panipat

## Date of workshop: -28<sup>th</sup> to 29<sup>th</sup> September 2020

A two days Curriculum Implementation Support Program (CISP) workshop in Medical Education Technologies was organized from 28<sup>th</sup> to 29<sup>th</sup> September, 2020 by the Medical Education Unit of N.C. Medical College and Hospital, Panipat under the aegis of MCI Regional Centre, Maulana Azad Medical College (MAMC), New Delhi.

It was conducted under the guidance of MCI observer Dr. Himanshu Madaan, Professor and Head, Department of Biochemistry, Kalpana Chawla Medical College, Karnal.

A total of 29 faculty members from the Pre-clinical, Para-clinical, Medicine & allied and the Surgery & allied Departments participated in the workshop as per the criteria laid by Medical Council of India. The program was conducted by the Resource Faculty of Medical Education Unit namely Dr. Gurjeet Singh, Associate Professor Microbiology and Co-coordinator of MEU, Dr. Nivedita Pandey, Professor Anatomy, Dr. Anurag Bajpai, Professor Pharmacology, Dr. Hariom Sharan, Professor Microbiology, Dr. Shweta, Associate Professor Physiology, Dr. Raksha, Associate Professor Microbiology and Dr. Nisha Goyal, Associate Professor Anatomy.

All the faculty members were trained at Regional Centre, MAMC, New Delhi except Dr. Hariom Sharan, trained at Regional Centre, KGMU, Lucknow. The first day of the Workshop i.e. 28<sup>th</sup> September, 2020, started with Pre test followed by a welcome note by Dr. Himanshu Madaan, MCI Observer and the workshop was declared open by the MCI Observer. Following this, Dr. Gurjeet Singh, MEU Co-coordinator, delivered his welcome address and introduced all the Faculty members who were participants in the workshop.

It was followed by session on Competency Based Medical Education (CBME) and IMG goals, Roles & Competencies. There was also a lecture on deriving objectives from Competencies, linking competency objectives to Teaching Learning Methods (TLM). During the Post Lunch session, there was Graduate Medical Education Regulations (GMER) 2019. Concept of Electives was introduced and the details of how it would be implemented were also discussed.

There was also a lecture on the Concept of Foundation course and Concept of Early Clinical Exposure and last lecture was on AETCOM module.

The Second day of the workshop began with the lecture on the Student Doctor - Clinical Teaching, followed by a lecture on Alignment and Integration - how to align and integrate competencies when designing a Time table. There was also a Lecture and group activity on Skills Training. During the Post Lunch session, there was a lecture on Assessment in CBME and group activity on Aligning assessment to competency objectives & TLM followed by Circular Governance. Finally the workshop came to an end with the Program Evaluation and a Feedback was taken from all the Participants.

Vote of thanks was delivered by Dr. Himanshu Madaan. Finally, the program concluded with a group photograph of all the participants and facilitators.







Page 3 of 10





Page 4 of 10

#### Name of MCI Regional Centre: Maulana Azad Medical College, New Delhi-110 002

Name of Medical College where Curriculum Implementation Support Program (CISP II) webinar is proposed to be held: **N.C. Medical College and Hospital, Panipat-132107.** 

Date of the Webinar: 28th to 29th September 2020

### **List of the Participants**

Sr. No.	Name of Participant	Designation & Department	Contact Details (Tel./ Fax/ Mobile)	E-mail ID
1	Dr. Reenu Kumari	Assistant Professor Anatomy	8295104071	shreejaimahakal@gmail.com
2	Dr. Subarna Ghosh	Assistant Professor Physiology	8053068104	gbubai@rocketmail.com
3	Dr. Chandana Bera	Assistant Professor Physiology	8930971149	chandanabera@yohoo.co.in
4	Dr. Chittranjan Vij	Professor Biochemistry	9814505025	drranjuvij@yahoo.com
5	Dr. Reshu Tewari	Assistant Professor Biochemistry	7027388680	reshutiwarikgmu@gmail.com
6	Dr. Jaswant Kaur	Assistant Professor Biochemistry	9888633721	jaswantkaur_2006@yahoo.co.in
7	Dr. Bijay Kumar Mahaseth	Assistant Professor Biochemistry	7206947900	bijaymahaseth@gmail.com
8	Dr. Deepika Dalal	Assistant Professor Biochemistry	8607939101	deepikamalik677@gmail.com
9	Dr. Anil Kumar Suri	Professor Pathology	9876135183	drsuri.anil@gmail.com
10	Dr. Isha Gupta	Associate Professor Pathology	9896667220	ishakanavgupta@gmail.com
11	Dr. Anil Kumar Gupta	Assistant Professor Pathology	9810376154	dranilgupta1964@hotmail.com
12	Dr. Sachin Chauhan	Assistant Professor Pathology	8920200018	drchauhan.sam@gmail.com
13	Dr. Aboobecker Siddique PA	Assistant Professor Pharmacology	9995924412	aspachoori@gmail.com

14	Dr. Satish Kumar Aggarwal	Professor Community Medicine		satishkaggarwal@Yahoo.co.in
1.250111111		Wiediellie	9530571323	
15	Dr. Khajan Singh	Associate Professor Community Medicine	0416105405	drkhajansinghmahela@gmail.com
		•	9416185405	dr.msgothwal@gmail.com
16	Dr. Mahender Singh	Assistant Professor Community Medicine	9466846060	dr.msgotnwar@gman.com
17	Dr. Pratap Singh Ghalaut	Professor General Medicine	9416492302	p.s.ghalaut12@gmail.com
18	Dr. Harminder Singh	Assistant Professor General Medicine	9759606893	drharminder6@gmail.com
19	Dr. Om Parkash Dhania	Associate Professor TB & Chest	9215902020	drombonapart@gmail.com
20	Dr. Ashish Kumar Malik	Assistant Professor Psychiatry	8685805302	ashishkrmalik@yahoo.com
21	Dr.Samyak Ganjare	Assistant Professor Skin & VD	9594999987	osmosis411@gmail.com
22	Dr. Desh Diwakar Mittal	Professor General Surgery	9810810312	ddm59gzb@yahoo.co.in
23	Dr. Raj Kumar Goel	Professor Geberal Surgery	8816089698	raj4762v@gmail.com
24	Dr. Surinder Kumar Garg	Assistant Professor General Surgery	9872461061	dr.skgargy@gmail.com
25	Dr. Rakesh Kumar	Associate Professor ENT	7206496867	dr.rakesh.kumar009@gmail.com
26	Dr. Brij Kishore Gupta	Professor Ophthalmology	9416016332	bkgupta35@gmail.com
27	Dr. Manjit Singh	Associate Professor OBGY	9316952857	manjeeet.singh@gmail.com
28	Dr. Neetu Punia	Assistant Professor OBGY	8684016425	pneetu33@gmail.com
29	Dr. Fayaz Khan H	Assistant Professor OBGY	8448503530	drfayazkhanh@gmail.com

Name of MCI Regional Centre: Maulana Azad Medical College, New Delhi-110 002

Name of Medical College where Curriculum Implementation Support Program (CISP II) webinar is proposed to be held: **N.C. Medical College and Hospital, Panipat-132107.** 

Date of the Webinar: 28th to 29th September 2020

#### **List of the MEU Resource Faculty**

Sr. No.	Name of Participant	Designation & Department	Contact Details (Mobile)	E-mail ID	
1	Dr. Gurjeet Singh	Associate Professor Microbiology & MEU Co-coordinator	8693076518	gurjeetsingh360@gmail.com	
2	Dr. Nivedita Pandey	Professor Anatomy & MEU Member	9699141605	niparo8@gmail.com	
3	Dr. Hariom Sharan  Professor Microbiology & MEU Member  934		9340140619	homsharan@gmail.com	
4	Dr. Anurag Bajpai	Professor Pharmacology & MEU Member	8860436618	anuragbajpai0606@gmail.com	
5	Dr. Shweta	Associate Professor Physiology & MEU Member	7404248400	coolshwets.arora@gmail.com	
6	Dr. Raksha	Associate Professor Microbiology & MEU Member	8108335892	rakshammb@gmail.com	
7	Dr. Nisha Goyal	Associate Professor Anatomy & MEU Member	9815602904	anilnishagarg@gmail.com	

#### Proposed Program Schedule for Curriculum Implementation Support Program (CISP) – 2 for Second Phase Faculty / MEU/CC members of allocated medical colleges

#### 2-day Curriculum Implementation Support Program(CISP) – 2

Name of Medical College where Curriculum Implementation Support Program (CISP II) webinar is proposed to be held: N.C. Medical College and Hospital, Panipat-132107.

Date of the Webinar: 28 to 29 September 2020

# Programme Schedule for 1<sup>st</sup> Curriculum Implementation Support Program (CISP-II) workshop

Day 1 (28 September 2020)					
Time	Session	Objectives	Duration	Faculty	
845- 9.00	Pre-Test		15 mins	Dr. Gurjeet Singh Dr. Raksha	
9:00-9:30	Registration, inauguration, ice breaking	Ice breaking and introduction of participants and faculty	30 min	Dr. Gurjeet Singh Dr. Raksha	
9:30-10:30	Competency based medical education (CBME)	Definition of competency,  Difference between competency, objectives & outcomes (with examples); introduction to CBME, salient differences from conventional model	60 min	Dr. Anurag Bajpai	
10:30-11:00	Tea				
11:00-11:30	IMG: Goals, roles &Competencies	How to link national health needs to competencies and objectives	30 min	Dr. Gurjeet Singh Dr Raksha	

11:30-12:30	Deriving objectives from competencies	Demonstrate linking of competency with domains of learning using the competency sheet	60 min	Dr. Nivedita Pandey Dr. Hariom Sharan
12:30-13:00	Linking competency objectives to Teaching Learning Methods (TLM)	Hands-on experience - group work, small groups work with faculty, emphasis on proper alignment, discuss relevant TL methods	30 min	Dr. Shweta
13:00	Lunch			
13:45-14:15	Graduate Medical Education Regulations	Time frame, training methods, integration, assessment, new additions like Foundation Course,	45 min	Dr. Anurag Bajpai
14:15-14:45	Electives	Concept of electives	30 min	Dr. Nisha Goyal Dr. Hariom Sharan
14:45- 15:00	Tea			
15:00-16:00	Foundation Course Early Clinical Exposure	Concept, components, timeframe & examples	60 min	Dr. Shweta Dr. Nisha Goyal
16:00-17:00	AETCOM module	Purpose, mission and objectives & booklet review	60 min	Dr. Nivedita Pandey

Day 2 (29 September 2020)					
Time	Session	Objectives	Duration	Faculty	
9:00-9.45	Student Doctor -Clinical Teaching	Concept, framework & group activity	45 min	Dr. Nisha Goyal	
9:45- 11:00	Alignment and Integration	Concept, framework  (using examples from competency table)	75 minutes	Dr. Nivedita Pandey Dr. Shweta	
11:00 - 11:15	Tea				
11:15-13:00	Skills training	Competency acquisition, Skills lab: group activity Prescription Skills	105 min	Dr. Hariom Sharan Dr. Gurjeet Singh	
13:00	Lunch				
13: 45 – 14:45	Assessment in CBME	Principles as relevant to CBME, assessment methods	60 minutes	Dr. Anurag Bajpai Dr. Gurjeet Singh	
14:45- 15:00	Tea				
15:00-16:00	Aligning assessment to competency objectives & TLM	Group activity	60 min	Dr. Gurjeet Singh Dr. Raksha	
16:00- 16:45	Curricular governance	Presentation & discussion	45 min	Dr. Shweta	
16:45-17:00	Feedback and Open House		15 min	Dr. Gurjeet Singh Dr. Raksha	
17:00 – 17:15	Valedictory / Post test		15 min	Dr. Gurjeet Singh Dr. Raksha	